IJPAM: Volume 101, No. 4 (2015)

ISOMORPHISM CONDITIONS FOR CAYLEY DIGRAPHS
OF DIFFERENT COMPLETELY SIMPLE SEMIGROUPS

John Meksawang$^1$, Weerapong Wongpinit$^2$
$^1$Faculty of Liberal Arts and Science
Nakhon Phanom University
Nakhon Phanom, THAILAND
$^2$Faculty of Science
Chiang Mai University
Chiang Mai, THAILAND


Abstract. The isomorphism problem for Cayley digraphs has been extensively investigated over the past 30 years. This paper we introduce the conditions for Cayley digraphs of different finite groups and of different completely simple semigroups can be isomorphic.

Received: February 23, 2015

AMS Subject Classification: 05C25, 08B15, 20M19, 20M30

Key Words and Phrases: Cayley digraphs, digraphs, digraphs isomorphism, completely simple semigroups, Rees matrix semigroups

Download paper from here.




DOI: 10.12732/ijpam.v101i4.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 4
Pages: 531 - 542


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).